# SDR AMTA200800218

- Difficulty date: March 11, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 330-365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE CORROSION ON CHANNEL UNDER FLOORBOARD 221DF AND 222CF AT BL0 BS 330 TO BS 365. (82567).  REMOVED CORROSION AT BS 330 TO BS 365 ON THE UPPER SURFACE OF CHANNEL IAW SRM 51-10-02.  FOUND STA AT BS 345 OUT OF LIMITS.  ALL OTHER AREAS WITHIN LIMITS.  OTHER MATER THK .063 MATL LOSS AT .015.  REPAIRED IAW SAA EA 757-5311-09-A1303.  (K)
